Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Stability study of a fuzzy controlled mobile robot

Author(s):

H. Gartner, A. Astolfi
Conference/Journal:

International Journal of Intelligent Control and Systems, vol. 1, no. 3, pp. 367-379
Abstract:



Year:

1996
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { GarAst:1996:IFA_1064,
    author={H. Gartner and A. Astolfi},
    title={{Stability study of a fuzzy controlled mobile robot}},
    journal={International Journal of Intelligent Control and Systems},
    year={1996},
    volume={1},
    number={3},
    pages={367--379},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1064}
}
Permanent link